ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Chakrabarti, A and George, AJ (1997) Diagonalizable Generalized Abel Integral Operators. In: SIAM Journal on Applied Mathematics, 57 (2). pp. 568-575.

Chakrabarti, A and George, AJ (1997) Diagonalizable generalized Abel integral operators. In: SIAM Journal of Applied Mathematics, 57 (2). pp. 568-575.

George, AJ and Chakrabarti, A (1995) The Adomian method applied to some extraordinary differential equations. In: Applied Mathematics Letters, 8 (3). pp. 91-97.

Chakrabarti, A and George, AJ (1994) A formula for the solution of general Abel integral equation. In: Applied Mathematics Letters, 7 (2). 87 -90.

This list was generated on Wed Jul 23 20:35:00 2014 IST.